stopped Cerazette but now got irregular period Watch

richeyedwards
Badges: 3
Rep:
?
#1
Report Thread starter 1 year ago
#1
I was on Cerazette for almost a year but decided to stop taking it at the start of October because I had a massively decreased sex drive, worsened anxiety and got a lot of shooting pains in ovary area (had an ultrasound scan which found nothing wrong and was suggested by a doctor that Cerazette could be the cause)

Stopped taking it around the 5th October, got a period on Halloween that lasted for 4 days, and I was expecting to get it towards the end of last week but nothing yet. Have had v sore boobs and some cramping for a week or so and a bit of discharge but no period yet, am pretty sure am not pregnant and I'm getting a little worried. I've read it can take 6 months or so for cycles to regulate after stopping Cerazette but it's still concerning me. Don't know what to do if I still don't get it after this week.

Any advice?
0
reply
ChammyIRL
Badges: 9
Rep:
?
#2
Report 1 year ago
#2
Hey richeyedwards

I was on Cerazette for a while too and came off it for exactly the same reasons. It was awful.

It can take anything up to a year before cycles regulate, so if you’re sure there is no chance of pregnancy then I’d say your cycles are settling and it sounds like a period is imminent (cramps and sore boobs are my indicator too).

I suffer from PCOS so my cycles are never regular so that’s as much as o can advise you I’m afraid. Here’s to hoping you’re not waiting much longer.
0
reply
richeyedwards
Badges: 3
Rep:
?
#3
Report Thread starter 1 year ago
#3
(Original post by ChammyIRL)
Hey richeyedwards

I was on Cerazette for a while too and came off it for exactly the same reasons. It was awful.

It can take anything up to a year before cycles regulate, so if you’re sure there is no chance of pregnancy then I’d say your cycles are settling and it sounds like a period is imminent (cramps and sore boobs are my indicator too).

I suffer from PCOS so my cycles are never regular so that’s as much as o can advise you I’m afraid. Here’s to hoping you’re not waiting much longer.
Thanks, I'm really glad I came off it tbh, I've heard so many horror stories of people getting awful symptoms with Cerazette and struggling to conceive for years (not something I'm planning on for a few years yet but I know of people who have had problems after long term use of Cerazette). Really hoping my period comes this week, but I guess if cycles aren't regular in a few months I'll see the doctor. Before I started taking the pill my period was very regular and I had virtually no period pain so this irregularity and cramps is a bit worrying to me.
0
reply
xoxAngel_Kxox
Badges: 21
Rep:
?
#4
Report 1 year ago
#4
It can take a while for things to get back to normal when you've been taking hormones such as the pill. I'm assuming there's no chance you're pregnant (if there is, take a test just to be sure) but tbh I'd just wait it out. Skipping periods completely after taking the pill isn't unusual - it even happens in women who aren't taking it for no reason sometimes - so I'd say wait until when the next one is due at the latest, then book an appointment with your GP, but honestly, it really can mess things up a lot.
0
reply
Aries3103
Badges: 1
Rep:
?
#5
Report 1 week ago
#5
(Original post by richeyedwards)
I was on Cerazette for almost a year but decided to stop taking it at the start of October because I had a massively decreased sex drive, worsened anxiety and got a lot of shooting pains in ovary area (had an ultrasound scan which found nothing wrong and was suggested by a doctor that Cerazette could be the cause)

Stopped taking it around the 5th October, got a period on Halloween that lasted for 4 days, and I was expecting to get it towards the end of last week but nothing yet. Have had v sore boobs and some cramping for a week or so and a bit of discharge but no period yet, am pretty sure am not pregnant and I'm getting a little worried. I've read it can take 6 months or so for cycles to regulate after stopping Cerazette but it's still concerning me. Don't know what to do if I still don't get it after this week.

Any advice?

Hey! I know it’s been 2 years, but I’m hoping that someone is still active on these threads! I’m doing an EPQ on the negative effects of hormonal contraception on growing minds as it fascinated me to find out more, especially as I experienced deeeeep depression whilst taking cerazette. I’ve been told I can’t interview myself😂 but I’m really hoping for some more people I can ask about their experiences!! If anyone sees this, pleaseee let me know if you’re interested- it’ll only be about 5 or 6 questions, and it would mean helping me to further understand others stories as well as my own!!! Thank you so much girls!
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Which party will you be voting for in the General Election?

Conservatives (201)
18.75%
Labour (554)
51.68%
Liberal Democrats (144)
13.43%
Green Party (59)
5.5%
Brexit Party (15)
1.4%
Independent Group for Change (Change UK) (4)
0.37%
SNP (17)
1.59%
Plaid Cymru (5)
0.47%
Democratic Unionist Party (DUP) (0)
0%
Sinn Fein (7)
0.65%
SDLP (2)
0.19%
Ulster Unionist (4)
0.37%
UKIP (11)
1.03%
Other (11)
1.03%
None (38)
3.54%

Watched Threads

View All